MAUDE Adverse Event Report: ZIMMER GMBH SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, S

ZIMMER GMBH SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, S
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 10/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer did not receive x-rays, or other source documents for review.The manufacturer did not receive the device for investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the unknown side and underwent revision surgery due to unknown reason.
 
Additional Manufacturer Narrative
Additional information which was received on oct 14, 2020.This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.The manufacturer did not receive any documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the unknown side and underwent revision surgery due to persistent pain and functional shoulder deficit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information which was received on oct 7, 2020.This follow-up report is being filled to relay additional information, which was unknown at the time of the previous medwatch.The manufacturer did not receive any documents for review.Should additional information become available and / or the device(s) be returned for evaluation and an investigation result be available, that changes this assessment, an amended medical device report will be submitted.Zimmer¿s reference number of this file is (b)(4).
 
Additional Manufacturer Narrative
Review of event description: it was reported that the patient received a sidus implant on (b)(6)2013 and underwent revision surgery on (b)(6)2016 at a different hospital due to persistent pain starting (b)(6)2015 and functional shoulder deficit.The reported event was identified during a clinical study.Review of received data: due diligence: no further due diligence required as all required information to support the conclusion is available or was already requested.Patient data: patient-id: (b)(6), female, born 1942, 90 kg.Otherwise, neither patient nor medical records were obtained.Product evaluation: no product was returned; therefore, visual and dimensional evaluation could not be performed.Review of product documentation: device purpose: this device is intended for treatment.Product compatibility: the compatibility check could not be performed as not all involved components are known.Dhr review: review of the device history records identified no deviations or anomalies during manufacturing.Conclusion: neither patient nor medical records such as x-rays, surgical records or visit notes were obtained; therefore, the exact sequence of events is unknown.Neither the products nor pictures of the revised products were received.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a non-conformance or a complaint out of box (coob).Due to the lack of information, the missing medical records and the unavailability of the products, no exact investigation could be carried out.Therefore, the exact reason for the revision and its cause could not be determined.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet's reference number of this file is (b)(4).
 
Event or Problem Description
No event update.Investigation results are now available.

Brand Name
SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, S
Common Device Name
SIDUS STEM-FREE SHOULDER, HUMERAL ANCHOR, UNCEMENTED, S
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key10513612
Report Number0009613350-2020-00400
Device Sequence Number14420269
Product Code PHX
UDI-Device Identifier00889024397163
UDI-Public00889024397163
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2023
Device Model NumberN/A
Device Catalogue Number01.04555.110
Device Lot Number2717050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer10/07/2020
10/14/2020
01/04/2021
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/14/2020
10/27/2020
01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight90